# SDR ASAA2015012010323

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,267 hours, 7,442 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT WORKING.  ACFT GROUNDED.  COULD NOT DUPLICATE PROBLEM.  SATCOMM 1 & 2 OPS NORMAL IAW AMM 23-15-00.  ESTABLISHED GOOD & READABLE COMMUNICATIONS WITH DISPATCH FROM GROUND USING BOTH SATCOMS.  GROUND VERIFIACTION SUCCESSFUL.
